# SDR SDR2004029

- Difficulty date: May 13, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: D56797
- Condition: Cracked
- Location: Nlg
- Component: Landing Gear
- Component part number: D227001721
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE NOSE GEAR AXLE CRACKED ALLOWING THE LT NOSE WHEEL TO CAME LOOSE FROM THE NOSE GEAR ASSY.  NOSE WEEL AND BROKEN AXLE FOUND ON RUNWAY.  REPLACED THE NOSE LANDING GEAR SHOCK ABSORBER ASSEMBLY.
